Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 6, 2016, 10:50 PM EDT for Haralson County, Paulding County, Polk County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2016, 10:50 PM EDT (02:50 UTC)
- Expired
- Apr 6, 2016, 11:30 PM EDT
- In force
- 40 min
- Issued by
- NWS Atlanta, GA
Counties Haralson County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1454 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 266 m²/s²
- 0-3 km storm-relative helicity
- 418 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
793
WWUS82 KFFC 070250
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EDT WED APR 6 2016
GAZ030>032-041>043-070330-
COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-POLK GA-
1050 PM EDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...PAULDING...
NORTHERN CARROLL...HARALSON...NORTHWESTERN DOUGLAS AND SOUTHERN POLK
COUNTIES UNTIL 1130 PM EDT...
AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CEDARTOWN TO NEAR TALLAPOOSA TO NEAR HEFLIN...AND MOVING EAST AT 50
MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGLASVILLE...DALLAS...CEDARTOWN...BUCHANAN...ACWORTH...VILLA RICA...
POWDER SPRINGS...BREMEN...TEMPLE...ROCKMART...HIRAM...TALLAPOOSA...MOUNT
ZION...WACO...BRASWELL...YORKVILLE...ESOM HILL...NEW HOPE...BOWDON JUNCTION
AND VAN WERT.
LAT...LON 3397 8540 3408 8469 3392 8463 3368 8483
3358 8532
TIME...MOT...LOC 0249Z 259DEG 44KT 3398 8532 3382 8529 3361 8552
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 6, 10:47 PM EDT, 3 minutes earlier.
Area forecast discussion, Apr 6, 10:47 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1047 PM EDT WED APR 6 2016 ...SEVERE THREAT CONTINUING FOR PORTIONS OF NORTH AND WEST CENTRAL GEORGIA INTO THE EARLY MORNING HOURS AS LINE MOVING IN FROM ALABAMA... .UPDATE... SOME DISCRETE SUPERCELL CONVECTIVE MODE AHEAD OF DECENTLY ORGANIZED LINE OF STORMS PUSHING INTO WEST PORTIONS OF CWA WITH SOME BOWING SEGMENTS. SHEAR ENVIRONMENT INCLUDING ROBUST 0-1KM SRH PRESENT SO A GOOD HIGH SHEAR LOW CAPE SITUATION. MAINLY GETTING DECENT HAIL OUT OF THE DISCRETE SUPERCELL DEVELOPMENT THEN WILL LIKELY TRANSITION HERE SHORTLY TO A DAMAGING WIND OR ISOLATED TORNADO THREAT ALONG MORE ORGANIZED LINE. EVOLUTION COULD LINGER INTO FARTHER PARTS OF CENTRAL GEORGIA OVERNIGHT HERE SO WILL KEEP CLOSE MONITOR ON TRENDS. HAVE INCLUDED CHANCE SEVERE MENTION IN WEATHER GRIDS. OTHERWISE POP TREND LOOKS PRETTY GOOD FROM PREVIOUS FORECAST. SEE DISCUSSION BELOW... BAKER && .PREV DISCUSSION... /ISSUED 841 PM EDT WED APR 6 2016/ .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... THE MAIN CONCERN IN THE SHORT TERM CONTINUES TO BE THE POTENTIAL FOR ISOLATED STRONG TO POSSIBLY SEVERE STORMS PUSHING INTO PARTS OF NORTH AND WEST CENTRAL GA THIS EVENING AND POSSIBLY INTO EARLY THURSDAY MORNING HOURS. SPC IS SHOWING A SLIGHT RISK AREA GENERALLY ALONG AND WEST OF A LAGRANGE TO CUMMING TO BLUE RIDGE LINE... AND THIS SEEMS TO BE THE AREA OF GREATEST RISK THROUGH THE EVENING AS STRONG STORMS DEVELOP AHEAD OF AN APPROACHING COLD FRONT AND PUSH INTO THE AREA THIS EVENING. A MARGINAL RISK REMAINS FOR MUCH OF THE REST OF THE AREA... BUT CURRENT THINKING IS INSTABILITIES AND BEST FORCING WILL BE WEAKENING AFTER MIDNIGHT... SO THE SEVERE STORM RISK SHOULD DIMINISH OVERNIGHT AS STORMS PUSH FURTHER EAST AND SOUTH ACROSS THE STATE. THE MAIN STORM THREAT WILL BE STRONG TO POSSIBLY DAMAGING DOWNBURST WINDS... AND BEST TIMING WILL BE BETWEEN 6 PM AND MIDNIGHT THIS EVENING ACROSS MAINLY NORTH AND WEST CENTRAL GA. WITH ALL THIS SAID... REMEMBER ISOLATED STRONG STORMS WILL BE POSSIBLE JUST ABOUT ANYWHERE OVERNIGHT... SO ALL INTEREST ACROSS NORTH AND CENTRAL GA SHOULD REMAIN ALERT THIS EVENING AND OVERNIGHT FOR POTENTIAL STRONG STORMS AHEAD OF THE COLD FRONT. MODELS AGREE THAT THE COLD FRONT WILL PUSH ACROSS THE AREA BETWEEN MIDNIGHT AND MID THURSDAY MORNING... WITH CLEARING CONDITIONS AND A COOL... GUSTY NORTHWEST WIND ON TAP FOR THURSDAY IN THE WAKE OF THE COLD FRONT. IMMEDIATELY BEHIND THIS SYSTEM... A STRONG UPPER DISTURBANCE EMBEDDED WITHIN THE NORTHWEST FLOW ALOFT WILL TRAVERSE NORTH GA THURSDAY NIGHT. THIS COULD SQUEEZE OUT A FEW LIGHT SHOWERS ACROSS FAR NORTH GA. AT THIS TIME... THE WINDS SHOULD HELP HOLD THURSDAY NIGHT TEMPERATURES IN THE UPPER 30S TO LOWER 40S ACROSS NORTH GA... SO NO WINTRY THREAT IS EXPECTED AT THIS TIME... BUT WILL CONTINUE TO MONITOR FOR THIS POTENTIAL CLOSELY WITH LATER FORECAST. IF ANYTHING WINTRY WAS TO DEVELOP... IT WOULD BE IN THE FORM OF BRIEF LIGHT SNOW SHOWERS THURSDAY NIGHT... WITH LITTLE TO NO ACCUMULATION EXPECTED... AND IF ANY... IT WOULD BE CONFINED TO THE HIGHEST ELEVATIONS OF NORTH GA THURSDAY NIGHT. OTHERWISE... HAVE LEANED TOWARD THE COOLER SIDE OF GUIDANCE FOR TEMPERATURES THROUGH THE PERIOD. 39 && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... HAVE MADE ONLY MINIMAL ADJUSTMENTS TO THE EXTENDED FORECAST. TEMPERATURES REMAIN COOL OVER THE WEEKEND THEN WARM UP INTO NEXT WEEK. HAVE INCREASED POPS SLIGHTLY TO LIKELY TUESDAY WITH THE NEXT WEATHER SYSTEM. LOOKS TO BE AN ACTIVE WEEK WITH SEVERAL SYSTEMS IMPACTING THE AREA /MONDAY-TUESDAY AND AGAIN THURSDAY- FRIDAY/. PREVIOUS DISCUSSION FOLLOWS... 31 PREV DISCUSSION... /ISSUED 439 PM EDT WED APR 6 2016/ ... FAST MOVING CLIPPER SYSTEM WILL BE TRACKING ACROSS THE SOUTHERN APPALACHIANS AT THE START OF THE PERIOD. COLD CYCLONIC UPPER FLOW COMBINED WITH THE SOMEWHAT LIMITED MOISTURE COULD PRODUCE SHOWERS ACROSS FAR NORTH GA THURSDAY NIGHT INTO EARLY FRIDAY MORNING. AT THIS TIME...LOW TEMPERATURES THURSDAY NIGHT LOOK WARM ENOUGH IN THE NORTHEAST TO KEEP PRECIPITATION ALL LIQUID. AFTER THAT...THE NORTHWEST FLOW ALOFT SHOULD KEEP DRY AND COOL CONDITIONS OVER THE FORECAST AREA THROUGH SUNDAY. SURFACE HIGH PRESSURE WILL GRADUALLY SLIDE OFF THE ATLANTIC COAST AT THE START OF THE WEEK AND MODELS ARE TRYING TO HOLD BACK THE SIGNIFICANT MOISTURE INCREASE CLOSER TO THE MS RIVER. THE BETTER CHANCES FOR PRECIPITATION SHOULD BE MONDAY NIGHT INTO TUESDAY AS THE SURFACE FRONT DRIFTS INTO THE TN VALLEY AREA. HAVE INCLUDED ISOLATED THUNDER FOR THAT TIME FRAME. 41 && .AVIATION... 00Z UPDATE... INITIAL VFR CONDITIONS WITH MAINLY CIGS IN 4-6 KFT RANGE SHOULD LOWER TO MVFR WITH AREA OF SHOWERS AND STORMS PUSHING IN FROM THE WEST ALONG AND AHEAD OF FRONTAL SYSTEM. EXPECT THIS TO IMPINGE UPON KATL AND NEARBY SITES AFTER ABOUT 02Z WITH VCSH AHEAD...THEN SLIGHTLY DIFFERENT TIMING FOR OTHER SITES ACCORDING TO PROGRESSION. POSSIBLE CIGS COULD GET BELOW MVFR LEVEL THOUGH NOT CONFIDENT. WINDS INITIALLY SSE FOR KATL WITH EXPECTED SHIFT SSW MAINLY AFTER 02Z WITH MAGNITUDES 12 KTS GUSTING UP TO 22 KTS AND POSSIBLY HIGHER WITHIN TEMPO FOR -TSRA /OTHER SITES WITH SLIGHT DIFFERENCES/. VSBYS POTENTIALLY INTO MVFR LEVELS ALSO WITH HEAVIER PRECIP. OTHERWISE IMPROVING CIGS NEAR 12-15Z THURSDAY AND MORE WEST TO WNW SHIFT BEHIND FRONT...STILL SIMILAR GUSTS. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON OVERNIGHT CIGS. HIGH ON ALL ELSE. BAKER && .PRELIMINARY POINT TEMPS/POPS... ATHENS 50 70 46 65 / 80 20 20 10 ATLANTA 51 68 48 64 / 90 20 20 5 BLAIRSVILLE 45 62 40 57 / 90 30 30 20 CARTERSVILLE 47 68 44 63 / 90 20 20 10 COLUMBUS 54 73 51 69 / 70 10 10 5 GAINESVILLE 49 66 46 61 / 90 20 20 10 MACON 53 73 49 68 / 70 10 10 5 ROME 48 68 44 61 / 90 30 30 10 PEACHTREE CITY 50 70 46 65 / 90 10 10 5 VIDALIA 57 74 53 71 / 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...39/BAKER LONG TERM....31 AVIATION...BAKER
Hazardous weather outlook, Apr 6, 11:50 AM EDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1150 AM EDT WED APR 6 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-070900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1150 AM EDT WED APR 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT MAINLY FOR PORTIONS OF NORTH AND WEST GEORGIA. MODERATE INSTABILITY AND DEEP SHEAR SHOULD BE SUFFICIENT TO SUPPORT ISOLATED STRONG OR SEVERE STORMS TONIGHT AS A COLD FRONT MOVES THROUGH THE AREA. DAMAGING WIND GUSTS AND LARGE HAIL WOULD BE THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... TEMPERATURES IN THE LOW TO MID 30S ARE POSSIBLE ACROSS THE NORTHEAST MOUNTAINS ON FRIDAY NIGHT...AND ACROSS MUCH OF NORTH AND PORTIONS OF CENTRAL GEORGIA ON SATURDAY NIGHT. AREAS OF FROST ARE POSSIBLE. IN ADDITION...ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT INTO TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. 16
In the hours before
Local storm report, Apr 6, 10:17 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1017 PM EDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL CARTERSVILLE 34.17N 84.80W
04/06/2016 M1.00 INCH BARTOW GA AMATEUR RADIO
SPOTTER REPORTS OF HAIL UP TO QUARTER SIZE THREE MILES
NORTHEAST OF CARTERSVILLE AT GA 20 AND I-75.
&&
EVENT NUMBER FFC1600223
KOVACIKLocal storm report, Apr 6, 10:25 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1025 PM EDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM HAIL EMERSON 34.13N 84.76W
04/06/2016 M1.00 INCH BARTOW GA BROADCAST MEDIA
REPORT OF 1 INCH HAIL IN EMERSON
&&
EVENT NUMBER FFC1600224
KOVACIKLocal storm report, Apr 6, 10:30 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL RED TOP MOUNTAIN STATE 34.15N 84.70W
04/06/2016 E1.75 INCH BARTOW GA PUBLIC
&&
EVENT NUMBER FFC1600225
BAKERLocal storm report, Apr 6, 10:38 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 PM EDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 PM HAIL 4 W WOODSTOCK 34.10N 84.59W
04/06/2016 E1.00 INCH CHEROKEE GA EMERGENCY MNGR
QUARTER SIZED HAIL NEAR HOBGOOD PARK
&&
EVENT NUMBER FFC1600226
KMSLocal storm report, Apr 6, 10:39 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 PM EDT WED APR 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL KELLOGG CREEK 34.12N 84.62W
04/06/2016 E1.00 INCH CHEROKEE GA AMATEUR RADIO
QUARTER SIZED HAIL...STRONG WINDS.
&&
EVENT NUMBER FFC1600227
KMSSpecial weather statement, Apr 6, 10:50 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 PM EDT WED APR 6 2016
GAZ030>032-041>043-070330-
COBB GA-PAULDING GA-CARROLL GA-HARALSON GA-DOUGLAS GA-POLK GA-
1050 PM EDT WED APR 6 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COBB...PAULDING...
NORTHERN CARROLL...HARALSON...NORTHWESTERN DOUGLAS AND SOUTHERN POLK
COUNTIES UNTIL 1130 PM EDT...
AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
CEDARTOWN TO NEAR TALLAPOOSA TO NEAR HEFLIN...AND MOVING EAST AT 50
MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DOUGLASVILLE...DALLAS...CEDARTOWN...BUCHANAN...ACWORTH...VILLA RICA...
POWDER SPRINGS...BREMEN...TEMPLE...ROCKMART...HIRAM...TALLAPOOSA...MOUNT
ZION...WACO...BRASWELL...YORKVILLE...ESOM HILL...NEW HOPE...BOWDON JUNCTION
AND VAN WERT.
LAT...LON 3397 8540 3408 8469 3392 8463 3368 8483
3358 8532
TIME...MOT...LOC 0249Z 259DEG 44KT 3398 8532 3382 8529 3361 8552The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 8:38 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 37 min |
| Apr 6, 8:50 PM EDT | Special Weather Statement | FFC | Polk | 40 min |
| Apr 6, 9:10 PM EDT | Special Weather Statement | FFC | Bartow, Floyd | 50 min |
| Apr 6, 9:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 44 min |
| Apr 6, 9:51 PM EDT | Special Weather Statement | FFC | Haralson | 39 min |
| Apr 6, 9:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 48 min |
| Apr 6, 10:01 PM EDT | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 44 min |
| Apr 6, 10:07 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Walker | 53 min |
| Apr 6, 10:31 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett | 44 min |
| Apr 6, 10:45 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Paulding | 45 min |
| Apr 6, 10:57 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Fannin, Gilmer, Murray, Pickens | 48 min |
| Apr 6, 11:02 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin, Pickens | 43 min |
| Apr 6, 11:29 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton | 46 min |
| Apr 6, 11:40 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 35 min |
| Apr 6, 11:41 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 4 more | 49 min |
| Apr 6, 11:51 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Talbot | 39 min |
| Apr 7, 12:09 AM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup and 1 more | 51 min |
| Apr 7, 12:15 AM EDT | Special Weather Statement | FFC | Hall | 45 min |
| Apr 7, 12:27 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Butts, Clarke, Gwinnett, Henry, Jackson and 6 more | 48 min |
| Apr 7, 12:43 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Lamar, Monroe, Spalding and 1 more | 47 min |
| Apr 7, 12:55 AM EDT | Special Weather Statement | FFC | Taylor | 35 min |
| Apr 7, 1:03 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Jasper, Madison, Morgan, Oconee and 2 more | 42 min |
| Apr 7, 1:15 AM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Talbot, Taylor | 45 min |
| Apr 7, 1:23 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 52 min |
| Apr 7, 1:49 AM EDT | Tornado Warning | FFC | Marion, Stewart, Webster | 27 min |
| Apr 7, 4:09 AM EDT | Wind Advisory | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 42 more | 16 hr |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.